# SDR SWAA2015042038669

- Difficulty date: April 1, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP DELAMINATED AT OTBD EDGE UPPER SKIN.  REPAIRED FORE FLAP IAW SRM.
